Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 317, Number 1

All articles in this issue are freely accessible.

Application of the generalized Weierstrass preparation theorem to the study of homogeneous ideals
Mutsumi Amasaki.
Trans. Amer. Math. Soc. 317 (1990), 1-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 992603
Invariant tori for the billiard ball map
Valery Kovachev and Georgi Popov.
Trans. Amer. Math. Soc. 317 (1990), 45-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 989578
Replacing homotopy actions by topological actions. II
Larry Smith.
Trans. Amer. Math. Soc. 317 (1990), 83-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 976363
Representing sets of ordinals as countable unions of sets in the core model
Menachem Magidor.
Trans. Amer. Math. Soc. 317 (1990), 91-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 939805
Laws of trigonometry on $SU(3)$
Helmer Aslaksen.
Trans. Amer. Math. Soc. 317 (1990), 127-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 961593
Topological equivalence of foliations of homogeneous spaces
Dave Witte.
Trans. Amer. Math. Soc. 317 (1990), 143-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942428
Rapidly decreasing functions in reduced $C^{*}$-algebras of groups
Paul Jolissaint.
Trans. Amer. Math. Soc. 317 (1990), 167-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 943303
The number of solutions of norm form equations
Wolfgang M. Schmidt.
Trans. Amer. Math. Soc. 317 (1990), 197-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 961596
Almost periodic operators in $VN(G)$
Ching Chou.
Trans. Amer. Math. Soc. 317 (1990), 229-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 943301
Complex interpolation of normed and quasinormed spaces in several dimensions. II. Properties of harmonic interpolation
Zbigniew Slodkowski.
Trans. Amer. Math. Soc. 317 (1990), 255-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 949900
Extensions of valuation rings in central simple algebras
H.-H. Brungs and J. Gräter.
Trans. Amer. Math. Soc. 317 (1990), 287-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946216
A fixed point theorem for weakly chainable plane continua
Piotr Minc.
Trans. Amer. Math. Soc. 317 (1990), 303-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 968887
Zero integrals on circles and characterizations of harmonic and analytic functions
Josip Globevnik.
Trans. Amer. Math. Soc. 317 (1990), 313-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958892
Eventual finite order generation for the kernel of the dimension group representation
J. B. Wagoner.
Trans. Amer. Math. Soc. 317 (1990), 331-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1027363
Extending $H^{p}$ functions from subvarieties to real ellipsoids
Kenzō Adachi.
Trans. Amer. Math. Soc. 317 (1990), 351-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946214
Centers of generic Hecke algebras
Lenny K. Jones.
Trans. Amer. Math. Soc. 317 (1990), 361-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 948191
Topological spaces whose Baire measure admits a regular Borel extension
Haruto Ohta and Ken-ichi Tamano.
Trans. Amer. Math. Soc. 317 (1990), 393-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946425